| Model Number |
AY-651P |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that when they try to take a pressure, the screen gets a bunch of blue boxes that obscure the screen then the monitor shuts off.The customer tested the ay module with another bedside monitor and the issue followed the ay module.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the bedside monitor: life scope tr: model #:mu-631ra.(b)(6).Device manufacturer data: 06/16/2015.(b)(4).Returned to nihon kohden: no.
Event or Problem Description
The customer reported that when they try to take a pressure, the screen gets a bunch of blue boxes that obscure the screen then the monitor shuts off.There was no patient injury reported.
Event or Problem Description
Additional Manufacturer Narrative
Details of complaint: the customer reported that when they try to take a pressure, the screen gets a bunch of blue boxes that obscure the screen then the monitor shuts off.The customer tested the ay module with another bedside monitor and the issue followed the ay module.There was no patient injury reported.Investigation summary: the returned device was evaluated and the reported issue could not be confirmed.A root cause could not be determined.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the bedside monitor: life scope tr: model #:mu-631ra serial #: (b)(6) device manufacturer data: 06/16/2015 unique identifier (udi) #: (b)(4) returned to nihon kohden: no.Additional information: b4 date of this report d9 is this device available for evaluation? g3 date received by manufacturer g6 type of report h2 if follow up, what type? h11 additional manufacturer narrative.